Ideals induced by Tsirelson submeasures
Fundamenta Mathematicae (1999)
- Volume: 159, Issue: 3, page 243-258
- ISSN: 0016-2736
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] P. G. Casazza, W. B. Johnson and L. Tzafriri, On Tsirelson's space, Israel J. Math. 47 (1984), 81-98.
- [2] P. G. Casazza and T. J. Shura, Tsirelson's Space, Lecture Notes in Math. 1363, Springer, 1980. Zbl0709.46008
- [3] I. Farah, Analytic quotients, to appear. Zbl0966.03045
- [4] I. Farah, Analytic ideals and their quotients, PhD thesis, University of Toronto, 1997.
- [5] I. Farah, Basis problem for turbulent actions, preprint, 1998.
- [6] W. T. Gowers, Recent results in the theory of infinite-dimensional Banach spaces, in: Proc. Internat. Congress of Mathematicians, Zürich 1994, Birkhäuser, 1995, 932-942. Zbl0868.46004
- [7] G. Hjorth, Actions by classical Banach spaces, J. Symbolic Logic, to appear.
- [8] G. Hjorth and A. S. Kechris, New dichotomies for Borel equivalence relations, Bull. Symbolic Logic 3 (1997), 329-346.
- [9] A. S. Kechris, Rigidity properties of Borel ideals on the integers, Topology Appl. 85 (1998), 195-205. Zbl0926.03057
- [10] A. Louveau, On the size of quotients by definable equivalence relations, in: Proc. Internat. Congress of Mathematicians, Zürich 1994, Birkhäuser, 1995, 269-276. Zbl0847.04003
- [11] K. Mazur, -ideals and -gaps in the Boolean algebra P(ω)/I, Fund. Math. 138 (1991), 103-111.
- [12] K. Mazur, Towards the dichotomy for -ideals, preprint, 1996.
- [13] E. Odell and T. Schlumprecht, Distortion and stabilized structure in Banach spaces; New geometric phenomena for Banach and Hilbert spaces, in: Proc. Internat. Congress of Mathematicians, Zürich 1994, Birkhäuser, 1995, 955-965. Zbl0868.46010
- [14] M. R. Oliver, Borel upper bounds for the Louveau-Veličković and Mazur towers, preprint, 1998.
- [15] S. Shelah, Proper Forcing, Lecture Notes in Math. 940, Springer, 1982.
- [16] S. Solecki, personal communication, 1997.
- [17] S. Solecki, Analytic ideals, Bull. Symbolic Logic 2 (1996), 339-348. Zbl0862.04002
- [18] B. Veličković, Definable automorphisms of P(ω)/fin, Proc. Amer. Math. Soc. 96 (1986), 130-135. Zbl0614.03049
- [19] B. Veličković, A note on Tsirelson type ideals, Fund. Math., this issue. Zbl0930.03056